# SDR MASA2020051610066

- Difficulty date: May 15, 2020
- Submitted: May 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,537 hours, 31,119 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG OIL TEMP HI IN CRUISE AT 250- EMERG DECLARED
